# SDR 3EJA840CC04/24/2

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N840CC
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5040
- Aircraft time: 5,827 hours, 5,467 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, WHILE TAXING THE ANTI-SKID INOP AND LOW BRAKE PRESSURE LIGHTS ILLUMINATED, THEN A COMPLETE LOSS OF BRAKING WAS EXPERIENCED. EMERGENCY BRAKES WERE USED.
